# SDR CALA2023081102474

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282900200
- Condition: Corroded
- Location: Fr 12-Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6321) O/B DUMMY RAIL, -Y81, FR12-FR16, CORRODED AT MU TIPLE LOCATIONS DOT#110-83. W/C:69732 REMOVED AND REPLACED DUMMY RAIL FR 12-FR16 IAW SRM 51-42-11/001. W/C:69732
